# SDR RAIA00701035

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 15,284 hours, 13,508 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 8010 - STL - NO CONTROL OF PRESSURIZATION IN AUTO OR MANUAL.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A LOOSE WIRE AT CB0029 "PRES CPAM" AND RESECURED IT.  OPS CHECKED GOOD.
